Ive been on depo for 3 years. No other birth control ever worked. And in 3 years I haven't had a period. No cramping or bleeding in any way. But I have been bleeding for 2 weeks now. And I am not due for my shot. Also had biopsy done on my uterus as is very swollen., since my baby sister died from stomach cancer. So is this start, stop period normal? It seems to be in 6 to 8 hour cycles.
The Manufacturer states that you should not be on Depo Provera longterm, unless you have no other option. You can see that by going to their website.
If you don't have an option (& I'd suggest there may be things you haven't thought of trying, & can message with you if you want to), then they advise that you take breaks every couple of years.
Your body is telling you that you need a break. Please listen to it.
There is a group on this Site that shares experiences of this Drug. I'd suggest joining it.
This is from someone who has been on Depo & suffered the side effects.
I'm currently being tested for bone thinning.
It's important to use a good calcium supplement that contains magnesium & vitamin d in the correct ratios, to help save your bones.
There are lots of other risks with this Drug, other than that, so please do your research.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 17 May 2017 • 1 answer
Posted 1 day 10 hours ago • 1 answer